# SDR ABXA20190918152

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 101,467 hours, 29,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5000174
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER AFT CARGO COMPARTMENT FLOOR SUPPORT WEB AT FUSELAGE STATION 1263 - 1285. THE WEB WAS REPLACED. THE AIRPLANE WAS GROUNDED.
